Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-8 of 8 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
On 1-factors with prescribed lengths in tournaments

Kang, Dong Yeap; Kim, Jaehoonresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.141, pp.31 - 71, 2020-03

2
On a rainbow version of Dirac's theorem

Joos, Felix; Kim, Jaehoonresearcher, BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v.52, no.3, pp.498 - 504, 2020-06

3
Rainbow structures in locally bounded colorings of graphs

Kim, Jaehoonresearcher; Kuhn, Daniela; Kupavskii, Andrey; Osthus, Deryk, RANDOM STRUCTURES & ALGORITHMS, v.56, no.4, pp.1171 - 1204, 2020-07

4
Spanning trees in randomly perturbed graphs

Joos, Felix; Kim, Jaehoonresearcher, RANDOM STRUCTURES & ALGORITHMS, v.56, no.1, pp.169 - 219, 2020-01

5
The minimum spectral radius of Kr+1-saturated graphs

Kim, Jaehoonresearcher; Kim, Seog-Jin; Kostochka, Alexandr, V; Suil, O., DISCRETE MATHEMATICS, v.343, no.11, 2020-11

6
Tree decompositions of graphs without large bipartite holes

Kim, Jaehoonresearcher; Kim, Younjin; Liu, Hong, RANDOM STRUCTURES & ALGORITHMS, v.57, no.1, pp.150 - 168, 2020-08

7
On the rational Turan exponents conjecture

Kang, Dong Yeap; Kim, Jaehoonresearcher; Liu, Hong, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.148, pp.149 - 172, 2021-05

8
Asymptotic Structure for the Clique Density Theorem

Kim, Jaehoonresearcher; Liu, Hong; Pikhurko, Oleg; Sharifzadeh, Maryam, DISCRETE ANALYSIS, pp.19, 2020-12

rss_1.0 rss_2.0 atom_1.0